# SDR COMA9810189

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EAD1 AND EHS1 TUBES FAILED DURING TAKEOFF.  REPAIRED LOOSE WIRE CONNECTION AT CIRCUIT BREAKER CB0256.
